|hep c levaquin
Aug 22, 2005
Hi Dr. Dieterich Was looking around on the web and saw this page.I am "cured" after a year of treatment and never felt this bad. I took LEvaquin 3 tablets over the last three days 500mg and am experiencing extreme really bad emotional distress. I saw this as one of the side effects. Last night I think I was hallucinating.
| Response from Dr. Dieterich
If you are cured of your hep C then there is no relation to that! The Levaquin is obviously not good for you. You should feel better soon. Congratulations on your cure! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Sore On Penis After Sucking Penis Worried I Have HIV
- Can Trichomoniasis Cause Red Bumps In Genital Area?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.